Oklahoma, 2015Ice Storm and Winter Storm in Oklahoma, December 27 to 28, 2015
December 27 to 28, 2015 · NWS OUN · 26 events in 25 counties and zones
As an upper low came down on the 26th, numerous showers and storms began to form. A cold front moved through the area that night, gradually bringing the area below freezing.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 4
- Injuries
- 0
- Property damage
- $38 million
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As an upper low came down on the 26th, numerous showers and storms began to form. A cold front moved through the area that night, gradually bringing the area below freezing. The 27th saw precipitation transition to sleet and freezing rain. Combined with high winds, this caused extensive damage to trees and power lines. By the 28th, all of the precipitation had turned to snow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Dec 27, 6:28 AM CST, 32 minutes earlier.
Area forecast discussion, Dec 27, 6:28 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
628 AM CST SUN DEC 27 2015
.UPDATE...
TEMPS CONT TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING A BIT
FARTHER EAST THIS MORNING. WE ARE GETTING QUITE A FEW REPORTS OF
FREEZING RAIN ACROSS WESTERN INTO PARTS OF NORTHERN OKLAHOMA AS
WELL AS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. WILL THEREFORE
EXPAND THE ICE STORM WARNING FOR A COUPLE MORE COUNTIES OF
NORTHERN OKLAHOMA AND SOUTHERN OK INTO NORTH TEXAS.
&&
.PREV DISCUSSION... /ISSUED 540 AM CST SUN DEC 27 2015/
AVIATION...
MAINLY IFR CONDITIONS THIS MORNING MAY GO TO LIFR ACROSS THE AREA AS
A MIX OF WINTRY PRECIP GRADUALLY TRANSITIONS TO SNOW THIS EVENING
AND OVERNIGHT. VERY STRONG GUSTY NORTH WINDS WITH THE POTENTIAL FOR
GUSTS OVER 40KTS WILL CONTINUE THROUGH THE FORECAST PERIOD.
30
PREV DISCUSSION... /ISSUED 346 AM CST SUN DEC 27 2015/
DISCUSSION...
NEXT ROUND OF HEAVIER PRECIP NOW MOVING ACROSS WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS. MUCH OF THIS IS FALLING AS A MIX OF
FREEZING RAIN AND SLEET WITH SOME SNOW POSSIBLE ACROSS FAR
NORTHWEST OKLAHOMA.
CRITICAL SFC TEMP OF 32 DEGREES CONT TO CREEP EAST AND
SOUTHEAST TOWARD THE CENTRAL OKLAHOMA THIS MORNING. STILL APPEARS
THAT THE FREEZING LINE WILL REMAIN NEAR THE I-44 CORRIDOR THROUGH
MUCH OF THE DAY TODAY AS TEMPS DO VERY LITTLE THROUGH THE
DAYLIGHT HOURS. WITH MODELS KEEPING A WARM LAYER OF AIR OVER THE
AREA TODAY FREEZING RAIN AND SLEET SHOULD REMAIN THE PRIMARY
PRECIP TYPES ACROSS WESTERN PARTS OF THE AREA... WITH RAIN AND A
FEW THUNDERSTORMS FARTHER EAST. COULD ALSO SEE A FEW STRONGER
STORMS ACROSS PARTS OF SOUTHEAST OKLAHOMA TODAY... HOWEVER MUCH
OF THE SEVERE WEATHER SHOULD REMAIN TO OUR EAST AND SOUTHEAST
TODAY.
WHERE FREEZING RAIN REMAINS THE PREDOMINATE PRECIP TYPE... EXPECT
TO SEE MORE PROBLEMS WITH DOWNED TREES AND POWERLINES CREATING
POWER OUTAGES AS WIND SPEEDS WILL REMAIN HIGH WITH GUSTS OVER 50
MPH CONT THROUGH THE DAY INTO THIS EVENING. ALSO AS YOU GO
FARTHER WEST TOWARD THE PANHANDLES TEMPS ARE QUITE A BIT COLDER
AND SLICK/HAZARDOUS ROADWAYS WILL BE MORE LIKELY AS WELL. A BAND
OF A QUARTER TO PERHAPS A HALF AN INCH OF ICE STILL EXPECTED
ACROSS PARTS OF SOUTHWEST... WESTERN INTO NORTH CENTRAL OKLAHOMA
TODAY. WILL THEREFORE KEEP THE ICE STORM WARNING FOR THOSE AREAS.
BLIZZARD WARNING STILL LOOKS REASONABLE ACROSS FAR NORTHWEST
WHERE SNOW WILL BE MAIN PRECIP TYPE AND WINDS WILL CREATE NEAR
ZERO VISIBILITY BY LATER TODAY. MAY HAVE TO LOOK AT EXTENDING
BLIZZARD WARNING FARTHER SOUTH TONIGHT AS ICE TRANSITIONS TO
SNOW.
ALSO... PARTS OF SOUTHEAST OKLAHOMA... WHICH RECEIVED 2 TO AS
MUCH AS 7 INCHES OF RAIN YESTERDAY... COULD PICK UP AN ADDITIONAL
2 TO 4 INCHES OF RAINFALL BETWEEN NOW AND MONDAY MORNING. FLASH
FLOOD WATCH TO CONT THERE UNTIL MONDAY MORNING.
AS UPPER LOW BEGINS TO SHIFT FARTHER EAST AND NORTHEAST
THIS EVENING... COLUMN SHOULD COOL ENOUGH TO SEE SNOW TRANSITION
FARTHER EAST. ALTHOUGH BY THIS TIME THE UPPER LOW DOES BEGIN TO
ACCELERATE AND SNOWFALL AMOUNTS WILL BE LESS. THE SYSTEM WILL
LIFT NORTHEAST OF THE AREA BY MONDAY AFTERNOON BRINGING AND END
TO THE WINTRY PRECIP. SKIES ARE EXPECTED TO CLEAR BY TUESDAY
MORNING WITH TEMPS FALLING INTO THE TEENS AND 20S MOST LOCATIONS
WITH SOME SINGLE DIGITS ACROSS THE NORTH.
ANOTHER QUICK MOVING SYSTEM MAY BRING SOME LIGHT SNOW TO
MAINLY NORTHERN OKLAHOMA TUESDAY NIGHT. OTHERWISE... COLD AND
DRY CONDITIONS WILL CONTINUE INTO NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 35 28 32 17 / 100 90 60 0
HOBART OK 32 26 32 15 / 90 90 50 0
WICHITA FALLS TX 39 29 36 19 / 90 90 40 0
GAGE OK 28 21 29 7 / 80 90 40 0
PONCA CITY OK 35 29 31 14 / 90 90 70 10
DURANT OK 49 35 39 27 / 100 90 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ008-013-019-
025-028-029.
ICE STORM WARNING UNTIL 6 PM CST MONDAY FOR OKZ006-007-011-012-
015>018-021>024-027-033>038.
BLIZZARD WARNING UNTIL 6 PM CST MONDAY FOR OKZ004-005-009-010-
014.
WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR OKZ020-026-030-
039-040-044-045.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ026-028>032-
039>043-045>048-050>052.
TX...WINTER STORM WARNING UNTIL 6 PM CST MONDAY FOR TXZ084-087.
ICE STORM WARNING UNTIL 6 PM CST MONDAY FOR TXZ083-085.
WINTER WEATHER ADVISORY UNTIL 6 PM CST MONDAY FOR TXZ086-088>090.
&&
14/30Hazardous weather outlook, Dec 27, 4:59 AM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
459 AM CST SUN DEC 27 2015
OKZ004>048-050>052-TXZ083>090-281100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
459 AM CST SUN DEC 27 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.WINTER PRECIPITATION...
FREEZING RAIN AND SLEET ACROSS MUCH OF WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS IS EXPECTED TO CHANGE TO SNOW
THIS AFTERNOON AND TONIGHT. WESTERN OKLAHOMA AND ESPECIALLY
NORTHWESTERN OKLAHOMA WILL LIKELY SEE HEAVY SNOW AND BLOWING
SNOW...AS STRONG WINDS CAUSE NEAR BLIZZARD CONDITIONS. FREEZING
RAIN AND SLEET AMOUNTS ARE MORE UNCERTAIN...BUT SOME ACCUMULATION
OF ICE FROM SOUTHWEST OKLAHOMA INTO PORTIONS OF NORTH CENTRAL
OKLAHOMA IS LIKELY. AREAS ALONG A LINE FROM ALTUS TO CLINTON TO
ENID COULD SEE THE HIGHEST ICE TOTALS WITH AMOUNTS RANGING FROM A
QUARTER TO THREE QUARTERS OF AN INCH.
.HEAVY RAIN AND FLOODING...
RAIN... HEAVY AT TIMES... WILL CONTINUE TO BE POSSIBLE OVER SOUTH
CENTRAL AND SOUTHEAST OKLAHOMA TODAY AND INTO TONIGHT. FOLLOWING
YESTERDAYS HEAVY RAIN...THIS AREA WILL BE SUSCEPTIBLE TO
ADDITIONAL FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR
PARTS OF OKLAHOMA...GENERALLY EAST OF A LINE FROM CHANDLER TO
NORMAN TO WAURIKA THROUGH TONIGHT.
.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY ACROSS PORTIONS OF
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH HAIL AND DAMAGING WINDS WILL BE
POSSIBLE... MAINLY ACROSS FAR SOUTHEAST OKLAHOMA.
.COLD...
COLD TEMPERATURES... COMBINED WITH VERY STRONG... GUSTY WINDS...
WILL PRODUCE WIND CHILLS IN THE SINGLE DIGITS AND TEENS. THIS WILL
CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF
ICE OR STRONG WINDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
.WINTER PRECIPITATION...
BY MONDAY MORNING...MOST OF THE PRECIPITATION WILL HAVE CHANGED TO
SNOW ACROSS THE WESTERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS.
STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS ACROSS THE WESTERN
HALF OF OKLAHOMA AND WESTERN NORTH TEXAS MONDAY. THE WINDS MAY
ALSO INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE.
.COLD...
COLD WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL CAUSE
ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF ICE OR
STRONG WINDS.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Dec 27, 1:16 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
116 AM CST SUN DEC 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM NON-TSTM WND GST 9 W MEERS 34.76N 98.74W
12/27/2015 M58 MPH COMANCHE OK MESONET
MESONET STATION 9 W MEERS /WMRO2/
&&
NWS NORMAN OK
IRIS SYSTEMEvent by event
20 ice storm, 5 winter storm, 1 heavy snow. Local standard time, as filed.
Ice Storm, Alfalfa
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Alfalfa forecast zone
- Property damage
- $146,000
- Reported by
- Utility Company
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Beckham
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Beckham forecast zone
- Property damage
- $1.6 million
- Reported by
- Utility Company
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Blaine
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Blaine forecast zone
- Property damage
- $2.8 million
- Reported by
- Utility Company
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Caddo
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Caddo forecast zone
- Property damage
- $5.1 million
- Reported by
- Utility Company
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Canadian
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Canadian forecast zone
- Property damage
- $8.7 million
- Reported by
- Broadcast Media
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Up to one inch of ice accumulation reported in Yukon on power lines. Damage estimates reported by local power companies.
Ice Storm, Comanche
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Comanche forecast zone
- Property damage
- $488,000
- Reported by
- Utility Company
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Custer
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Custer forecast zone
- Property damage
- $1.0 million
- Reported by
- Utility Company
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Garfield
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Garfield forecast zone
- Property damage
- $45,000
- Reported by
- Emergency Manager
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Up to an inch of ice accumulation reported. Damage estimates reported by local power companies.
Ice Storm, Grady
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Grady forecast zone
- Property damage
- $5.8 million
- Reported by
- Utility Company
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Grant
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Grant forecast zone
- Property damage
- $363,000
- Reported by
- Emergency Manager
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Up to an inch of ice accumulation reported. Damage estimates reported by local power companies.
Ice Storm, Greer
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Greer forecast zone
- Property damage
- $145,000
- Reported by
- Utility Company
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Harmon
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Harmon forecast zone
- Property damage
- $513,000
- Reported by
- Utility Company
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Jackson
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Jackson forecast zone
- Property damage
- $1.4 million
- Reported by
- Utility Company
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Kay
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Kay forecast zone
- Deaths
- 0 direct, 2 indirect
- Property damage
- $195,000
- Reported by
- Emergency Manager
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Up to an inch of ice accumulation reported. Two men out duck hunting were killed when their boat capsized on Kaw Lake during the storm. Damage estimates reported by local power companies.
Ice Storm, Kingfisher
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Kingfisher forecast zone
- Property damage
- $2.2 million
- Reported by
- Utility Company
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Kiowa
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Kiowa forecast zone
- Property damage
- $2.5 million
- Reported by
- Utility Company
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Logan
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Logan forecast zone
- Property damage
- $47,000
- Reported by
- Public
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Up to a quarter inch of ice was reported. Damage estimates reported by local power companies.
Ice Storm, Noble
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Noble forecast zone
- Property damage
- $218,000
- Reported by
- Utility Company
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Ice Storm, Oklahoma
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Oklahoma forecast zone
- Deaths
- 0 direct, 2 indirect
- Reported by
- Broadcast Media
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Up to half an inch of ice reported in Edmond.
Ice Storm, Tillman
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Tillman forecast zone
- Property damage
- $1.7 million
- Reported by
- Utility Company
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Damage estimates reported by local power companies.
Winter Storm, Dewey
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Dewey forecast zone
- Property damage
- $362,000
- Reported by
- Emergency Manager
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Emergency manager reporter 4 inches of sleet, 2 inches of snow, and 1 inch of ice accumulation. Damage estimates reported by local power companies.
Winter Storm, Major
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Major forecast zone
- Property damage
- $271,000
- Reported by
- Emergency Manager
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Emergency manager reported 4 to 6 inches of snow and half an inch of ice. Damage estimates reported by local power companies.
Winter Storm, Roger Mills
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Roger Mills forecast zone
- Property damage
- $1.6 million
- Reported by
- Emergency Manager
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Emergency manager reported 6 inches of snow/sleet and 0.75 inches of ice. Damage estimates reported by local power companies.
Winter Storm, Roger Mills
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Roger Mills forecast zone
- Property damage
- $1.1 million
- Reported by
- Broadcast Media
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Media reported 4 inches of sleet in Cordell. Damage estimates reported by local power companies.
Winter Storm, Woodward
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Woodward forecast zone
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Public reported 6 inches of snow. Damage estimates reported by local power companies.
Heavy Snow, Ellis
- When
- December 27, 7:00 AM CST to December 28, 12:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
COOP observer reported 4 inches of snow.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, December 27 to 28, 20151 injured · $490,000 · EF2 · 32 events
- Tornadoes and Flash Flooding in Louisiana, December 27 to 28, 2015$275,000 · EF1 · 21 events
- Tornado and Damaging Winds in Mississippi, December 27 to 28, 2015$188,000 · EF1 · 24 events
- Tornadoes and Flash Flooding in Arkansas, December 27 to 28, 2015$145,000 · EF1 · 11 events
- Flooding and Heavy Rain in Missouri, December 27 to 31, 2015$227,000 · 15 events
- Flash Flood in Arkansas, December 27, 2015$50,000 · 1 event
- Flash Flood and Flooding in Illinois, December 27 to 31, 2015$20,000 · 12 events
- Winter Storm in Missouri, December 27 to 28, 201520 events
- Flooding and Heavy Rain in Indiana, December 27 to 31, 2015$2,000 · 10 events
- Flash Flooding and Flood in Kentucky, December 27 to 29, 20159 events
- Flash Flooding and Flooding in Indiana, December 27, 20158 events
- Hail and Winter Weather in Texas, December 27 to 28, 20150.88 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 608090, 608091, 608092, 608093, 608094, 608095, 608096, 608097, 608098, 608099, 608100, 608101, 608102, 608103, 608104, 608105, 608106, 608107, 608108, 608109, 608110, 608112, 608113, 608114, 608115, 608116.